# SDR SWAA042914

- Difficulty date: October 5, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 14,547 hours, 8,242 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356104
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, MLG W/W FIRE IND LIGHT ILLUMINATED.  REMOVED AND REPLACED MLG W/W M270 FIRE DETECTOR PER MM.
